# SDR AALA200802574A

- Difficulty date: November 23, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT AT SEAT 12D INOPERATIVE.  SECURED LOOSE CONNECTION AT SEAT 12D. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
